Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Hyperthyroidism and hypertension, taking 10 mg neomercazole and prolomet xl 50

Sir, i m dr. tripti,age is 39 year,.last two years i am suffering from hyperthyrodism and hypertention also.i am taking 10 mg newnercazol and prolomet xl 50 twice a day. 2 year before morning sudden i got left vertigo problem.i had taken 18 mg vertin tablet 3 time daily,but last year i stopped this tablet and i was feeling good but december 2011 and may 2012 again i m getting this problem.plz help me docot and advice me...
Asked On : Fri, 11 May 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
Hi Tripti,
good day.
It is not clear what kind of hyperthyroidism you have? Grave's disease? Toxic nodule? etc. That is very important in deciding treatment. The chances of cure with tablets are less if it has not improved in initial 18 months. In that case, we need to think in terms of a definitive cure. The choice depends on the type of disease. You may need to visit an endocrinologist who will arrange for a nuclear scan and then will decide further treatment.
Kind Regards
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor